# SDR IPXA2019012238197

- Difficulty date: January 3, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RIGHT WING ALL SPEED AILERON TRACKING EDGE LOWER SKIN HAS DENT. REPAIRED AILERON WITH METAL BOND REPAIR IAW SRM 57-61-11 AND 51-77-12 4.C
